skin-hair-icon

Ulceration in lips

Hi... I Am a nurse... I got an exposure to inj. Dobutamine in an emergency situation... On my face... Immediately I washed my face... Everything was okay for me days... But later developed ulceration in my lips... And it comes on and off... It leaves a black mark in my lips too... What should I do to get the remedy... I. Using Vaseline... But I can't get the complete result..
views-icons 47 Views Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Manoj Agarwala
Dermatologist 11 yrs exp Delhi

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for the information. Such consultation needs to be face to face to understand the real scenarios. A history and examination are prerequisite in your case. There is a possibility of drug related side effect also due to direct contact. I recommend to see a Dermatologist for precise treatment options.
Next Steps
See a skin specialist.
Health Tips
It appears that it will take a couple of days to resolve.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO